# SDR SWAA2019081936118

- Difficulty date: July 29, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A3118U10
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE INBOARD END FAIRING FORMER CRACKED AT BS. 500.          / R&R FAIRING FORMER IAW SRM AND DWG.
